Degree conditions for the existence of [k,k+1]-factors containing a given Hamiltonian cycle

Research output: Contribution to journalArticle

9 Citations (Scopus)
Original languageEnglish
Pages (from-to)273-281
JournalThe Australasian Journal of Combinatorics
Volume26
Publication statusPublished - 2002 Sep 1

Cite this

@article{ac1cbc936bbc405fbb79a76c4448f4d0,
title = "Degree conditions for the existence of [k,k+1]-factors containing a given Hamiltonian cycle",
author = "H. Matsuda",
year = "2002",
month = "9",
day = "1",
language = "English",
volume = "26",
pages = "273--281",
journal = "The Australasian Journal of Combinatorics",

}

TY - JOUR

T1 - Degree conditions for the existence of [k,k+1]-factors containing a given Hamiltonian cycle

AU - Matsuda, H.

PY - 2002/9/1

Y1 - 2002/9/1

M3 - Article

VL - 26

SP - 273

EP - 281

JO - The Australasian Journal of Combinatorics

JF - The Australasian Journal of Combinatorics

ER -